# SDR UIEA200800064

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,174 hours, 18,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B38170
- Condition: Cracked
- Location: Bs 1823
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FAILED TO CLOSE DURING NORMAL OPERATION.  AFTER DISASSEMBLY (REFERENCE SDR UIEA200800063) FOUND FORWARD POSITION ROTARY LIFT ACTUATOR FRAME REINFORCEMENT FITTING WITH ELONGATED ACTUATOR MOUNT BOLT HOLES.  REPLACED FITTING 65B38170-3 PER STANDARD PRACTICES IAW SRM 51-30-02 AND LIFT ACTUATOR 60B00305-1 PER AMM 52-34-03.  OPS CHECK NORMAL.
